| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 21-24


Keguang Liu, Xiaolong Qin
      A gradient recovery-based a posteriori error estimators for the Ciarlet - Raviart formulation of the second biharmonic equations
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 997-1007.

H. Roumili, A. Keraghel, A. Yassine
      Infeasible interior point method for semidefinite programs
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1009-1018.

M. Laghdir, R. Benabbou
      Convex functions whose epigraphs are semi-closed: Duality theory
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1019-1033.

L. Bougoffa
      A class of second order differential equations with nonlocal boundary conditions
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1035-1039.

L. Bougoffa
      Parabolic equations with nonlocal conditions
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1041-1048.

L. Bougoffa
      Modified decomposition method for solving the Cauchy problem for nonlinear parabolic-hyperbolic equations
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1049-1056.

J. A. Vera
      Stability of a four body relative equilibrium
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1057-1067.

Weiming Ke
      Optimal selection of blocked two-level fractional factorial designs
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1069-1082.

J. A. Diaz-Garcia, G. Gonzalez-Farias, V. M. Alvarado-Castro
      Exact distributions for sensitivity analysis in linear regression
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1083-1100.

M. Laklalech, O. El Kahlaoui, M. Rachik, A. Namir, A. Bennar
      On a class of integrodifferential equations
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1101-1120.

K. Al Shaqsi, M. Darus
      On certain subclass of analytic univalent functions with negative coefficients
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1121-1128.

J. Penm
      The recursive fitting of multivariate complex subset ARX models
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1129-1143.

Shenghui Chen, Qinghua Chen
      A weighted network model based on the preferential selection of edges
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1145-1156.

D. M. Young, J. D. Stamey, J. W. Seaman, Jr.
      Nonnegative-definite covariance structures for which the least squares estimator is the best linear unbiased estimator
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1157-1168.

M. B. Abd-el-Malek, N. A. Badran, H. S. Hassan
      Lie-group method for predicting water content for immiscible flow of two fluids in a porous medium
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1169-1180.

N. Azizi, R. Pourgholi
      A nonlinear inverse parabolic problem
      Appl. Math. Sci., Vol. 1, 2007, no. 21-24, 1181-1186.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |